# SDR TI1R001478

- Difficulty date: June 6, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- Engine: Tmeca ARRIEL1
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: SC5083
- Part serial: 601
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,250 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SERVO - SERVO LEAKING EXCESSIVELY.  REMOVED AND REPLACED.
